# SDR AWXA200300471

- Difficulty date: April 10, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 654695713
- Condition: Cracked
- Location: Crease Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 1 INCH CRACK WAS FOUND ON CREASE BEAM STRUCTURE SPLICE PLATE AT BS 530, LBL 64. MAINTENANCE REMOVED AND REPLACED SPLICE PLATE AT BS 530, LBL 64 IAW B737-200 SRM 51-10-1, PG. 8.
